# SDR SWAA2023032302064

- Difficulty date: February 12, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WINDSCREEN LT SIDE BASE FLASH LIGHT AT AFT GALLEY AREA (1 EA) 2023-116779<[01] REPLACED WINDSCREEN LT SIDE BASE FLASH LIGHT AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 25-64-00-200-802 STEP 10. B (6).;[02] REPLACED WINDSCREEN LT SIDE BASE FLASH LIGHT AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 25-64-00-200-802 STEP 10. B (6). JOB COMPLETED.
